Vol. 313, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On a property of Bergman kernels when the Kähler potential is analytic

Hamid Hezari and Hang Xu

Vol. 313 (2021), No. 2, 413–432
DOI: 10.2140/pjm.2021.313.413
Abstract

We provide a simple proof of a result of Rouby–Sjöstrand–Ngoc (2020) and Deleporte (2021), which asserts that if the Kähler potential is real analytic then the Bergman kernel is an analytic kernel, meaning that its amplitude is an analytic symbol and its phase is given by the polarization of the p˛  otential. This, in particular, shows that in the analytic case the Bergman kernel accepts an asymptotic expansion in a fixed neighborhood of the diagonal with an exponentially small remainder. The proof we provide is based on a linear recursive formula of L. Charles (2003) on the Bergman kernel coefficients which is similar to, but simpler than, the ones found by Berman, Berndtsson, and Sjöstrand in (Ark. Mat. 46:2 (2008), 197–217).

Keywords
Kahler manifold, positive line bundle, the Bergman kernel.
Mathematical Subject Classification 2010
Primary: 32A25, 32Q15, 53C55
Milestones
Received: 24 December 2019
Revised: 22 March 2021
Accepted: 31 May 2021
Published: 12 October 2021
Authors
Hamid Hezari
Department of Mathematics
University of California, Irvine
Irvine, CA
United States
Hang Xu
Department of Mathematics
University of California, San Diego
La Jolla, CA
United States